Publications of N.M. Morfuni

This page shows all publications that appeared in the IASI annual research reports. Authors currently affiliated with the Institute are always listed with the full name.

You can browse through them using either the links of the following line or those associated with author names.

Show all publications of the year  ALL, with author Morfuni N.M., in the category Journal Articles (or show them all):   (Items found: 2)


1986 | 1984

1986  [top]
  • Atzeni P., Morfuni N.M.: Functional Dependencies and Constraints on Null Values in Database Relations, Information and Control 70 (1), 1-31, 1986

1984  [top]
  • Atzeni P., Morfuni N.M.: Functional Dependencies in Relations with Null Values, Information Processing Letters 18 (4), 233-238, 1984
- - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - -